# SDR DALA2024021302000

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0194023) AFT FLOOR WEB STRAP LBL 17.5 BETWEEN 1016 & APB TOP IS CORRODED. REMOVED, FABRICATED NEW STRAP & INSTALLED IAW BOEING 737800 SRM 51-40-05, 51-40-02.
